Resultats globals: 1 registres trobats en 0.02 segons.
Articles, 1 registres trobats
Articles 1 registres trobats  
1.
10 p, 627.7 KB Periodic solutions and their stability of some higher-order positively homogenous differential equations / Cen, Xiuli (Sun Yat-sen University(China). Department of Mathematics) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zhang, Meirong (Tsinghua University. Department of Mathematical Sciences)
In the present paper we study periodic solutions and their stability of the m-order differential equations of the form x^(m) f_n(x) = h(t), where the integers m, n2, f_n(x)= x^n or $^ n with = 1, and h(t) is a continuous T-periodic function of non-zero average, and is a positive small parameter. [...]
2018 - 10.1016/j.chaos.2017.11.032
Chaos, solitons and fractals, Vol. 106 (Jan. 2018) , p. 285-288  

Vegeu també: autors amb noms similars
1 Zhang, Meiyun
1 Zhang, Mengjie
3 Zhang, Min
1 Zhang, Mingfeng
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.